Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/1744
Title: Some aspects of the solution of vector transfer equation in a magnetized medium
Authors: Nagendra, K. N
Peraiah, A
Keywords: Magnetic stars;Numerical analysis
Issue Date: Dec-1985
Publisher: Kluwer Academic Publishers
Citation: Astrophysics & Space Science, Vol. 117, pp. 121-135
Abstract: A simplification of the numerical method of solving the vector transfer equation, given earlier by Nagendra and Peraiah (1985), is described for problems which involve only absorption. This makes it possible to attempt to solve under realistic conditions and with reduced computing efforts, the important problems of polarization of light emerging from magnetized stars. For the purpose of illustration, the equations described are used for solving the continuum and Zeeman line transfer problems
URI: http://hdl.handle.net/2248/1744
???metadata.dc.relation.uri???: http://adsabs.harvard.edu/abs/1985Ap%26SS.117..121N
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Nagendra1.pdf1.07 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.